Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2017: 0.695
5-year IMPACT FACTOR: 0.750

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 30, Issue 6

Issues

Dirichlet series of two variables, real analytic Jacobi–Eisenstein series of matrix index, and Katok–Sarnak type result

Yoshinori Mizuno
  • Corresponding author
  • Graduate School of Technology, Industrial and Social Sciences, Tokushima University, 2-1, Minami-josanjima-cho, Tokushima, 770-8506, Japan
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-07-12 | DOI: https://doi.org/10.1515/forum-2017-0119

Abstract

We study a real analytic Jacobi–Eisenstein series of matrix index and deduce several arithmetically interesting properties. In particular, we prove the followings: (a) Its Fourier coefficients are proportional to the average values of the Eisenstein series on higher-dimensional hyperbolic space. (b) The associated Dirichlet series of two variables coincides with those of Siegel, Shintani, Peter and Ueno. This makes it possible to investigate the Dirichlet series by means of techniques from modular form.

Keywords: Jacobi–Eisenstein series; Dirichlet series; quadratic forms; hyperbolic space

MSC 2010: 11F50; 11F37; 11F30

Dedicated to Professor Fumihiro Sato on the occasion of his 70th birthday

References

  • [1]

    T. Arakawa, Real analytic Eisenstein series for the Jacobi group, Abh. Math. Semin. Univ. Hambg. 60 (1990), 131–148. CrossrefGoogle Scholar

  • [2]

    T. Arakawa, Selberg zeta functions and Jacobi forms, Zeta Functions in Geometry (Tokyo 1990), Adv. Stud. Pure Math. 21, Kinokuniya, Tokyo, (1992), 181–218. Google Scholar

  • [3]

    T. Arakawa, Köcher–Maass Dirichlet series corresponding to Jacobi forms and Cohen Eisenstein series, Comment. Math. Univ. St. Pauli 47 (1998), no. 1, 93–122. Google Scholar

  • [4]

    T. Arakawa, T. Ibukiyama and M. Kaneko, Bernoulli Numbers and Zeta Functions, Springer Monogr. Math., Springer, Tokyo, 2014. Google Scholar

  • [5]

    J. A. P. Boavida, Compact periods of Eisenstein series of orthogonal groups of rank one, Indiana Univ. Math. J. 62 (2013), no. 3, 869–890. CrossrefWeb of ScienceGoogle Scholar

  • [6]

    S. Böcherer and W. Kohnen, Estimates for Fourier coefficients of Siegel cusp forms, Math. Ann. 297 (1993), no. 3, 499–517. CrossrefGoogle Scholar

  • [7]

    J. Cogdell, J.-S. Li, I. Piatetski-Shapiro and P. Sarnak, Poincaré series for SO(n,1), Acta Math. 167 (1991), no. 3–4, 229–285. Google Scholar

  • [8]

    P. Cohen and P. Sarnak, Selberg Trace Formula. Notes by P. Cohen and P. Sarnak Ch. 6 and 7, preprint (1980), https://publications.ias.edu/sarnak/paper/496.

  • [9]

    N. Diamantis and D. Goldfeld, A converse theorem for double Dirichlet series and Shintani zeta functions, J. Math. Soc. Japan 66 (2014), no. 2, 449–477. Web of ScienceCrossrefGoogle Scholar

  • [10]

    W. Duke and O. Imamoḡlu, A converse theorem and the Saito–Kurokawa lift, Int. Math. Res. Not. IMRN (1996), no. 7, 347–355. Google Scholar

  • [11]

    M. Eichler and D. Zagier, The Theory of Jacobi Forms, Progr. Math. 55, Birkhäuser, Boston, 1985. Google Scholar

  • [12]

    J. Elstrodt, F. Grunewald and J. Mennicke, Arithmetic applications of the hyperbolic lattice point theorem, Proc. Lond. Math. Soc. (3) 57 (1988), no. 2, 239–283. Google Scholar

  • [13]

    J. Elstrodt, F. Grunewald and J. Mennicke, Kloosterman sums for Clifford algebras and a lower bound for the positive eigenvalues of the Laplacian for congruence subgroups acting on hyperbolic spaces, Invent. Math. 101 (1990), no. 3, 641–685. CrossrefGoogle Scholar

  • [14]

    J. Elstrodt, F. Grunewald and J. Mennicke, Groups Acting on Hyperbolic Space. Harmonic Analysis and Number Theory, Springer Monogr. Math., Springer, Berlin, 1998. Google Scholar

  • [15]

    I. S. Gradshteyn and I. M. Ryzhik, Table of Integrals, Series, and Products, 7th ed., Elsevier/Academic Press, Amsterdam, 2007. Google Scholar

  • [16]

    G. Greefrath, Eisensteinreihen auf dem dreidimensionalen hyperbolischen Raum und Zetafunktionen, Schriftenreihe Math. Inst. Univ. Münster (3) 24, Universität, Münster, 1999. Google Scholar

  • [17]

    Y. Hirai, Eisenstein series on orthogonal groups O(1,m+1) and O(2,m+2), Hiroshima Math. J. 28 (1998), no. 1, 7–54. Google Scholar

  • [18]

    L. Hörmander, An Introduction to Complex Analysis in Several Variables, 3rd ed., North-Holland Math. Lib. 7, North-Holland, Amsterdam, 1990. Google Scholar

  • [19]

    T. Ibukiyama and H. Saito, On zeta functions associated to symmetric matrices, II: Functional equations and special values, Nagoya Math. J. 208 (2012), 265–316. Web of ScienceCrossrefGoogle Scholar

  • [20]

    S. Katok and P. Sarnak, Heegner points, cycles and Maass forms, Israel J. Math. 84 (1993), no. 1–2, 193–227. CrossrefGoogle Scholar

  • [21]

    T. Kimura, Introduction to Prehomogeneous Vector Spaces, Transl. Math. Monogr., American Mathematical Society (AMS), Providence, 2003. Google Scholar

  • [22]

    R. Matthes, On some Poincaré-series on hyperbolic space, Forum Math. 11 (1999), no. 4, 483–502. Google Scholar

  • [23]

    R. Matthes, Regularized theta lifts and Niebur-type Poincaré series on n-dimensional hyperbolic space, J. Number Theory 133 (2013), no. 1, 20–47. CrossrefGoogle Scholar

  • [24]

    R. Matthes and Y. Mizuno, Regularized theta lift and formulas of Katok–Sarnak type, Forum Math. 24 (2012), no. 6, 1239–1267. Web of ScienceGoogle Scholar

  • [25]

    R. Matthes and Y. Mizuno, Spectral theory on 3-dimensional hyperbolic space and Hermitian modular forms, Forum Math. 26 (2014), no. 6, 1763–1806. Web of ScienceGoogle Scholar

  • [26]

    Y. Mizuno, On Fourier coefficients of Eisenstein series and Niebur Poincaré series of integral weight, J. Number Theory 128 (2008), no. 4, 898–909. CrossrefGoogle Scholar

  • [27]

    W. Müller, The mean square of Dirichlet series associated with automorphic forms, Monatsh. Math. 113 (1992), no. 2, 121–159. CrossrefGoogle Scholar

  • [28]

    M. Peter, Dirichlet series in two variables, J. Reine Angew. Math. 522 (2000), 27–50. Google Scholar

  • [29]

    M. Peter, Dirichlet series and automorphic functions associated to a quadratic form, Nagoya Math. J. 171 (2003), 1–50. CrossrefGoogle Scholar

  • [30]

    V. Platonov and A. Rapinchuk, Algebraic Groups and Number Theory, Pure Appl. Math. 139, Academic Press, Boston, 1994. Google Scholar

  • [31]

    J. G. Ratcliffe, Foundations of Hyperbolic Manifolds, 2nd ed., Grad. Texts in Math. 149, Springer, New York, 2006. Google Scholar

  • [32]

    O. K. Richter, On transformation laws for theta functions, Rocky Mountain J. Math. 34 (2004), no. 4, 1473–1481. CrossrefGoogle Scholar

  • [33]

    F. Satō, On zeta functions of ternary zero forms, J. Fac. Sci. Univ. Tokyo Sect. I A Math. 28 (1981), no. 3, 585–604. Google Scholar

  • [34]

    T. Shintani, On construction of holomorphic cusp forms of half integral weight, Nagoya Math. J. 58 (1975), 83–126. CrossrefGoogle Scholar

  • [35]

    T. Shintani, On zeta-functions associated with the vector space of quadratic forms, J. Fac. Sci. Univ. Tokyo Sect. I A Math. 22 (1975), 25–65. Google Scholar

  • [36]

    C. L. Siegel, Die Funktionalgleichungen einiger Dirichletscher Reihen, Math. Z. 63 (1956), 363–373. Google Scholar

  • [37]

    C. L. Siegel, Über die Zetafunktionen indefiniter quadratischer Formen. II, Math. Z. 44 (1939), no. 1, 398–426. CrossrefGoogle Scholar

  • [38]

    T. Sugano, Jacobi forms and the theta lifting, Comment. Math. Univ. St. Pauli 44 (1995), no. 1, 1–58. Google Scholar

  • [39]

    M. Tsuzuki, Certain Poincaré series and period-integrals of Eisenstein series on -rank one classical groups, Comment. Math. Univ. St. Pauli 53 (2004), no. 1, 37–75. Google Scholar

  • [40]

    T. Ueno, Elliptic modular forms arising from zeta functions in two variables attached to the space of binary Hermitian forms, J. Number Theory 86 (2001), no. 2, 302–329. CrossrefGoogle Scholar

  • [41]

    T. Ueno, Modular forms arising from zeta functions in two variables attached to prehomogeneous vector spaces related to quadratic forms, Nagoya Math. J. 175 (2004), 1–37. CrossrefGoogle Scholar

  • [42]

    J. Wang, A note on Jacobi–Eisenstein series, Chinese Sci. Bull. 43 (1998), no. 14, 1163–1165. CrossrefGoogle Scholar

  • [43]

    S. Yamana, An explicit formula for the Fourier coefficients of Eisenstein series attached to lattices, Ramanujan J. 31 (2013), no. 3, 315–352. CrossrefWeb of ScienceGoogle Scholar

  • [44]

    D. Zagier, Modular forms whose Fourier coefficients involve zeta-functions of quadratic fields, Modular Functions of one Variable. VI, Lecture Notes in Math. 627, Springer, Berlin (1977), 105–169. Google Scholar

  • [45]

    D. Zagier, Eisenstein series and the Riemann zeta function, Automorphic Forms, Representation Theory and Arithmetic (Bombay 1979), Tata Inst. Fund. Res. Stud. Math. 10, Tata Institute of Fundamental Research Studies, Bombay (1981), 275–301. Google Scholar

  • [46]

    D. Zagier, Zetafunktionen und quadratische Körper, Springer, Berlin, 1981. Google Scholar

  • [47]

    D. Zagier, The Birch–Swinnerton–Dyer conjecture from a naive point of view, Arithmetic algebraic geometry (Texel 1989), Progr. Math. 89, Birkhäuser, Boston (1991), 377–389. Google Scholar

  • [48]

    C. Ziegler, Jacobi forms of higher degree, Abh. Math. Semin. Univ. Hamburg 59 (1989), 191–224. CrossrefGoogle Scholar

About the article


Received: 2017-06-10

Revised: 2018-04-09

Published Online: 2018-07-12

Published in Print: 2018-11-01


Funding Source: Japan Society for the Promotion of Science

Award identifier / Grant number: 25800021

Award identifier / Grant number: 17K05175

This work is supported by JSPS Grant-in-Aid for Young Scientists (B) 25800021 and JSPS Grant-in-Aid for Scientific Research (C) 17K05175.


Citation Information: Forum Mathematicum, Volume 30, Issue 6, Pages 1437–1459, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2017-0119.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in